Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My 87 yetar old mother was started on Pindolol at

My 87 yetar old mother was started on Pindolol at the beginning of September when she was in the hospital. Her cardiologist changed her from Metoprolol to the pindolol. She has dx of angina. Now, she is saying that she feels itchy all over and has two areas on her leg and a couple areas on her cheek and above her eye. She had also been working out in her garage and walking in the grass, which I had originally attributed the skin areas to. Not sure about the itching? Do you think this could be a reaction to the pindolol? She does not like change and reads the drug information that was provided to her about the side effects.
Sat, 13 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been on Nadolol for about 30 years. My scrip plan no longer covers this drug. The alternative my plan recommends is Pindolol or propranolol. The side effects for these meds are awful including hair loss. Can u recommend a drug that is similar to nadolol

doctor1 MD

I have taken pindolol 5mg daily for a number of years. I have developed swelling in my left foot in the past three years. I mentioned this to my doctor he & my heart doctor have never mentioned the medication as a possible source of the problem. I went to PT & that was for my foot problem. They felt the medications I take which also include tamsulosin .4 mg culd be causing the problem. What would you suggest.

doctor1 MD

Help please. My partner and I had unprotected sex 18 hrs ago. He may have ejaculated a small amount during intercourse. At the very least there was pre-ejaculatory fluids. I came several times. I started my period this evening. Currently I am not on birth control and will be getting an hormonal IUD later this month. I m worried that it s still possible that I may become pregnant. And if so I may not be able to take an Emergency Contraceptive because of my heart disorder. Please what do I do? Can my Gynocologist help? I am 22 years old and I have a heart condition called Ortho-static intolerance. I have been on beta blockers (atenolol and pindolol) for several years up until 8 months ago. It is now mostly manageable with diet and exercise. I am also currently taking the generic form of Effexor ER for depression. Help please

Loading Online Doctors....